okay they messed up her meds again..
I am so sorry to hear you're dealing with this. Is there any doctor you are able to communicate with or someone higher up than the doctor's that aren't helping you to shake some sense in to them to get them to help you!
Also, does your area have a social service or health department office that can offer assistance or even a support group where you can find out more answers. I know my area has support groups for caregivers dealing with dementia patients that has been very beneficial for a woman in my church whose husband has alzheimers.
Your profile says you're in Northern DE, so if you're close to Philadelphia there might be resources there, too. I know Johns Hopkins has a wonderful Parkinson's Support group, too, but that may be too far for you.
lots of thoughts and prayers headed your way. hope you can get some answers soon from her doctors.
even if it exists..
You should talk to her doctor's about switching her to Parcopa.
As I read your post and your mention of her twisted foot and curled up hand it sounds like DYSTONIA to me, which can be another problem a person with Parkinson's will face when undermedicated. Perhaps further proof she's not getting enough!
yes I brought the dystonia ..
I am so sorry to hear that she is having to suffer so and how frustrating it's been for you to get through to those who are helping to care for her. You and your family continue to be in my thoughts & prayers and I hope
well last week they brought in a psychiatrist